# SDR AALA202412265333

- Difficulty date: December 25, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 43,726 hours, 18,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHEN EMERGENCY EXIT LIGHT SWITCHED TO OFF, EMERGENCY EXIT LIGHTS ILLUMINATE. RESET AFT EMERGENCY EXIT LIGHT SWITCH. OPERTIONAL CHEECK GOOD. PER AMM 33-51-00.
